# SDR CALA2024040300961

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 44,121 hours, 15,338 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FUEL IMBAL IN MAIN WITH 5000LBS REMAINING IN CENTER TNK. ON ARRIVAL FOUND RIGHT MAIN TANK READING 800 LBS HIGH COMPARED STICK TABLE REF. AMM 12-11-02-993-953. FUELED MAIN TANKS TO 8500 INDICATION. (BLANK). REQUEST DEFERRAL PER MEL. DDP C/W DEFERRED PER MEL, DDP C/W.  FUEL QTY VERIFIED TO 8500 LBS. IN TO STICK READING. ALL OTHER TANKS ARE READING WITHIN LIMITS PER LBS USING STICK 8 AT 3.2 UNITS, RIGHT TANK IS NOW SHOWING NO RIGHT MAIN TANK. ACP''D OF RH MAIN TANK BUSSING PLUG GROUND BONDING CHECK CDCCL. INSP ACP''D, REF GMM 09-10-05. BOND CHECKS WITHIN TOL. *DM* REF. FIM 28-41 TASK 813 & 814 FOR TROUBLESHOOTING. MICROBIAL GROWTH TEST KIT AVAILABLE. FOLLOWED FIM28-41- TASK 803 COMPLIED WITH FAULT ISOLATION ADDED TEST KIT(S) PART NUMBERS (NIS IN SAT) PROCEDURE 803.G.(1) UNABLE TO COMPLY WITH 803.G.(2) DUE TO NO MICROBIAL GROWTH TEST KIT AVAILABLE.
